# SDR HNAA2021083100398

- Difficulty date: July 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,366 hours, 44,065 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING RIB 21 CRACKED INSIDE 651CB.  PERFORMED DOUBLER REPAIR AT R/H WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4 FIGURE203 DET. C AND EO1-57-21-0213.
